# SDR SWIA200616093

- Difficulty date: January 5, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 21,687 hours, 32,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Worn
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD DOOR IS EXCESSIVELY DIFFICULT TO OPEN AND CLOSE.  REPLACED FORWARD AND AFT PORTIONS OF DOOR EXTERNAL HANDLE SHAFT; AFT BUSHINGS FOR AFT PORTION OF DOOR EXTERNAL HANDLE; FWD AND AFT LIFTING ARM BEARINGS.  OPERATIONAL CHECK GOOD.
